# SDR SWAA2015041638611

- Difficulty date: April 12, 2015
- Submitted: April 16, 2015
- Operation: Air carrier
- Aircraft: N209WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32484
- Aircraft time: 36,201 hours, 20,983 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 176A1100
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER LOWER SKIN CRACKED AT OTBD STAB STATION 92.70, NR 2 RIB, AT REAR SPAR.  REPAIRED SKIN IAW SRM.
